# SDR CALA2020032700687

- Difficulty date: March 20, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 68,872 hours, 24,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6205853- SPT- SHEAR FITTING AT STA 540 LBL 40.87 IS CRACKED. REMOVED AND REPLACED SHEAR FITTING AT STA 540 LBL 40.87 IAW EC/R A 5714-01135 REV ORIGINAL AND APPLIED VAPOR BARRIER IAW B737-800 AMM 28-11-00 P/N 111A2401-3 SSFR REPORT FORM 46-0024 ENTERED BY AL INSP U358176 3-20-2020 RII BUYBACK COMPLETED BY V895956
